# SDR CHQA200800014

- Difficulty date: January 27, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 19,722 hours, 15,784 cycles
- Engine: Allsn AE3007A
- Engine time: 11,309 hours, 9,721 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14544841401
- Condition: Chafed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL TO CVG - DURING CLIMB CREW RECEIVED AN EICAS MESSAGE FOR BRAKE OVERHEAT ON EICAS.  AFTER RUNNING THE QRH AND CONFERRING WITH MAINTENANCE IT WAS DECIDED TO CONTINUE ON TO CVG.  THE FLIGHT LANDED IN CVG WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HARNESS FOR THE RIGHT OUTBOARD BRAKE TEMPERATURE SENSOR AS CHAFED.  THE BRAKE TEMPERATURE INDICATION WAS PUT BACK ON DEFERRAL.  THE HARNESS WAS CHANGED ON THE 29TH.  AFTER REPLACING THE HARNESS, THE BRAKE TEMPERATURE INDICATION SYSTEM OPERATED NORMALLY.
